# SDR SWIA202156832

- Difficulty date: January 19, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE HAS MULTIPLE SPOTS OF CORROSION.   (C-CHECK) RO 3/10/2021    INSTALLED PAX DOOR LOWER ANGLE IAW CRJ 700 SRM 51-42-21-001-001A01 AND 51-42-06-001-001-A01. REF CONT CARD FOR WORK PERFORMED.
